2 x 10 Caps Panadol Rapid Paracetamol 500mg Pain Relief

Effective on pain and gentle on the stomach, Panadol Rapid caplets are absorbed faster than regular Pandol tablets. Each tablet contains 500mg of paracetamol which is effective in the relief of headaches, toothache, cold and flu symptoms, muscular aches and more. Why add the headache of paying full price for pain relief?

  • Panadol Rapid
  • Pack contents: 2 x 10 caplets = 20
  • Handy pack
  • Absorbed faster than regular Panadol tablets
  • Each tablet contains 500mg paracetamol
  • Fast and effective temporary pain relief, headaches, and fever

Directions:

  • Adults: Take s caplets every 4-6 hours with water as required (maximum 8 caplets in 24 hours)

Active Ingredients:

  • Each tablet contains 500mg paracetamol

Warnings:

  • Always read the label
  • Use only as directed
  • Incorrect use could be harmful
  • Not to be used in children under 12 years of age without medical advice
  • If symptoms persist, talk to your health professional

2 x 10 Caps Panadol Rapid Paracetamol 500mg Pain Relief

 
$6

In Stock - Leaves warehouse in 1 - 2 business days
In Stock - Leaves warehouse in 1 - 2 business days
Sold and delivered by Catch
Limit per customer: 50
Catch Condensed Tag
Limit per customer: 50
Product Reviews

5.0

5 Star
95
4 Star
7
3 Star
2
2 Star
2
1 Star
0
5 star rating

04 January 2021

excellent buy

Was this helpful? YesNo

5 star rating

08 December 2020

Good values

Was this helpful? YesNo

5 star rating

07 December 2020

Good

Was this helpful? YesNo

5 star rating

13 October 2020

always works

Was this helpful? YesNo

5 star rating

29 August 2020

Quick action

Was this helpful? YesNo